Inductive and projective limits with completely continuous mappings
Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 984-986
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_5_a9,
author = {D. A. Raikov},
title = {Inductive and projective limits with completely continuous mappings},
journal = {Doklady Akademii Nauk},
pages = {984--986},
year = {1957},
volume = {113},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a9/}
}
D. A. Raikov. Inductive and projective limits with completely continuous mappings. Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 984-986. http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a9/